Skip to main content
  • Dossier “Mathematical e-learning”
  • Dossier
  • Open access
  • Published:

Mathematical e-Learning

Author information

Authors and Affiliations


Corresponding author

Correspondence to Ángel A. Juan.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits use, duplication, adaptation, distribution, and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Juan, Á.A., Huertas, M.A., Cuypers, H. et al. Mathematical e-Learning. Revista de Universidad y Sociedad del Conocimiento 9, 278–283 (2012).

Download citation

  • Published:

  • Issue Date:

  • DOI: